# SDR REXA2017110301143

- Difficulty date: November 3, 2017
- Submitted: November 3, 2017
- Operation: Air carrier
- Aircraft: N138EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15235
- Aircraft time: 24,429 hours, 15,468 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Mask
- Condition: Failed
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT SIDE O2 MASK WILL NOT TEST. REMOVED/REPLACED PILOT SIDE O2 MASK IAW AMM 35-11-12. OPS CHECK IS GOOD. A/C OK FOR SVC.
